VOL. 22 · NO. 2 | June 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 22 (2), (June 1978)
No abstract available
Articles
Ralph Alexander
Illinois J. Math. 22 (2), 177-190, (June 1978) DOI: 10.1215/ijm/1256048729
KEYWORDS: 53C70, 51A45, 51K10, 53C65
No abstract available
Stephen M. Gagola Jr.
Illinois J. Math. 22 (2), 191-207, (June 1978) DOI: 10.1215/ijm/1256048730
KEYWORDS: 20D20
No abstract available
Phillip O. Staples, John A. Kelingos
Illinois J. Math. 22 (2), 208-216, (June 1978) DOI: 10.1215/ijm/1256048731
KEYWORDS: 35Q05, 31A35, 35R05
No abstract available
Gerald Leonard Gordon
Illinois J. Math. 22 (2), 217-231, (June 1978) DOI: 10.1215/ijm/1256048732
KEYWORDS: 14C30, 32C10
No abstract available
Justin R. Smith
Illinois J. Math. 22 (2), 232-239, (June 1978) DOI: 10.1215/ijm/1256048733
KEYWORDS: 57A35, 57C45
No abstract available
Bernd Baumann
Illinois J. Math. 22 (2), 240-261, (June 1978) DOI: 10.1215/ijm/1256048734
KEYWORDS: 20D06
No abstract available
Julie Patrusky
Illinois J. Math. 22 (2), 262-269, (June 1978) DOI: 10.1215/ijm/1256048735
KEYWORDS: 57A05
No abstract available
Luke Hodgkin, Victor Snaith
Illinois J. Math. 22 (2), 270-278, (June 1978) DOI: 10.1215/ijm/1256048736
KEYWORDS: 55Q50, 55N15, 55P47, 55R50
No abstract available
D. Bleecker, L. Wilson
Illinois J. Math. 22 (2), 279-289, (June 1978) DOI: 10.1215/ijm/1256048737
KEYWORDS: 53A05, 58C25
No abstract available
J. Hagler, E. Odell
Illinois J. Math. 22 (2), 290-294, (June 1978) DOI: 10.1215/ijm/1256048738
KEYWORDS: 46B10
No abstract available
D. Aharonov, A. Atzmon, A. Levin
Illinois J. Math. 22 (2), 295-305, (June 1978) DOI: 10.1215/ijm/1256048739
KEYWORDS: 26A15
Arlen Brown, Che-Kao Fong, Donald W. Hadwin
Illinois J. Math. 22 (2), 306-314, (June 1978) DOI: 10.1215/ijm/1256048740
KEYWORDS: 47A65, 47B15
No abstract available
Joseph A. Ball, Robert F. Olin, James E. Thomson
Illinois J. Math. 22 (2), 315-326, (June 1978) DOI: 10.1215/ijm/1256048741
KEYWORDS: 47B20
No abstract available
Thomas R. Wolf
Illinois J. Math. 22 (2), 327-340, (June 1978) DOI: 10.1215/ijm/1256048742
KEYWORDS: 20C15
No abstract available
Back Matter
Illinois J. Math. 22 (2), (June 1978)
No abstract available
Back to Top